# SDR MEX2002247

- Difficulty date: July 30, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO THE RT ENGINE DID NOT ACCELERATE AND ALSO IT HAD A LOW INDICATION OF N2.  DURINE THE FAILURE VERIFICATION, THERE WERE OSCILATIONS IN THE INDICATIONS OF N2, EPR AND FUEL FLOW.  ENGINE TOOK 20 SECONDS IN ACCELERATE.  THE THROTTLE CHAMBER WAS LUBRICATED AND PERFORMED TRIM IAW MM. ACCELERATION TEST OK.
